# SDR ASAA0771866

- Difficulty date: July 9, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N624AS
- Make and model: Boeing 737790
- Aircraft serial: 30778
- Aircraft time: 24,726 hours, 10,488 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Gen
- Part number: E7174000
- Condition: Activated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 1 EACH OXYGEN GENERATOR SPENT VIA BAND BLACK AT ROW 13DEF DURING WORKCARD INSPECTION OF OXYGEN GENERATORS TC 7803500.  REMOVED SPENT GENERATOR.  NEW O2 GENERATOR FAILED INSTALLATION BY INADVERTENT ACTIVATION OF PIN.
